Two-term asymptotic behavior of the spectrum of a boundary value
Doklady Akademii Nauk, Tome 286 (1986) no. 5, pp. 1043-1046
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_286_5_a3,
author = {D. G. Vasil'ev},
title = {Two-term asymptotic behavior of the spectrum of a boundary value},
journal = {Doklady Akademii Nauk},
pages = {1043--1046},
year = {1986},
volume = {286},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_286_5_a3/}
}
D. G. Vasil'ev. Two-term asymptotic behavior of the spectrum of a boundary value. Doklady Akademii Nauk, Tome 286 (1986) no. 5, pp. 1043-1046. http://geodesic.mathdoc.fr/item/DAN_1986_286_5_a3/